# SDR 20010326CW002

- Difficulty date: December 28, 2000
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N555SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0578
- Engine: Pwa PT6*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Resistor
- Part number: 26700698
- Condition: Burned
- Location: Prop Deice
- Part time: 2,030 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PROP DEICE VARIABLE RESISTOR BADLY BURNED AT CONNECTOR.  REPLACEMENT OF VARISTOR CALLED FOR WITH NEW PN2670069-9 WHICH USES SPLICES INSTEAD OF PUSH ON CONNECTORS.
